Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Gastritis, lactose intolerance, numbness in extremities, muscle weakness causing giardia. Feel better with apple cider vinegar. Advice?

Hi Dr. Narasi, My question is this: I went to see a GI specialist who performed an endoscopy . This was done at MGH in Boston, so at least a reputable institution. He found that I am lactose intolerant (found via biopsy) and said that I have gastritis. I have always been pretty healthy, but have had strange immunodeficiency symptoms for about 8 years. Nothing major and they come and go. Tingling and numbness in the extremities, muscle weakness , awful memory, just to name a few. Last year, I was diagnosed with giardia and spent some time in the hospital. The GI specialist thinks that the gastritis is responsible of my sometimes sever facial edema and toxic reactions to regular foods. I wouldn t care so much, but my diet is already strict (pretty much a vegetarian, largely unprocessed organic foods, some fish, but everything other than raw foods and some cooked legumes give me a massive hangover . Can this be all from gastritis? He says I don t have leaky gut, that everything looks healthy except for severe inflammation. On a side not, I feel almost instantaneously better if I drink apple cider vinegar....
Asked On : Fri, 26 Oct 2012
Answers:  0 Views:  174 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor